International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Some Hermite-Hadamard Inequalities via Generalized Fractional Integral on the Interval-Valued Coordinates

  • Jen Chieh Lo

    Abstract

    In this paper, we established the Hermite-Hadamard inequalities via generalized fractional. Meanwhile, interval analysis is a particular case of set-interval analysis. We established the fractional inequalities and these results are an extension of a previous research.

    How to Cite

    J. C. Lo, Some Hermite-Hadamard Inequalities via Generalized Fractional Integral on the Interval-Valued Coordinates, Int. J. Anal. Appl. 20 (2022), 30. https://doi.org/10.28924/2291-8639-20-2022-30

    BibTeX
    @article{Lo2022,
      author  = {Lo, Jen Chieh},
      title   = {Some Hermite-Hadamard Inequalities via Generalized Fractional Integral on the Interval-Valued Coordinates},
      journal = {Int. J. Anal. Appl.},
      volume  = {20},
      year    = {2022},
      pages   = {30},
      doi     = {10.28924/2291-8639-20-2022-30}
    }

    References

    • [1] M.A. Ali, H. Budak, A. Akkurt, Y.-M. Chu, Quantum Ostrowski-type inequalities for twice quantum differentiable functions in quantum calculus, Open Math. 19 (2021), 440–449. https://doi.org/10.1515/math-2021-0020.
    • [2] M.A. Ali, H. Budak, G. Murtaza, Y.-M. Chu, Post-quantum Hermite–Hadamard type inequalities for interval-valued convex functions, J. Inequal. Appl. 2021 (2021), 84. https://doi.org/10.1186/s13660-021-02619-6.
    • [3] M.A. Ali, H. Budak and M.Z. Sarikaya, New inequalities of Hermite-Hadamard type for h-convex functions via generalized fractional integrals, Progr. Fract. Differ. Appl. 7 (2021), 307–316. https://doi.org/10.18576/pfda/070409.
    • [4] M.Z. Sarikaya, F. Ertuğral, On the generalized Hermite-Hadamard inequalities, Ann. Univ. Craiova, Math. Computer Sci. Ser. 47 (2020), 193–213.
    • [5] H. Budak, F. Hezenci, H. Kara, On parameterized inequalities of Ostrowski and Simpson type for convex functions via generalized fractional integrals, Math. Meth. Appl. Sci. 44 (2021), 12522–12536. https://doi.org/10.1002/mma.7558.
    • [6] H. Budak, E. Pehlivan, P. Kösem, On new extensions of Hermite-Hadamard inequalities for generalized fractional integrals, Sahand Commun. Math. Anal. 18 (2021), 73-88. https://doi.org/10.22130/scma.2020.121963.759.
    • [7] H. Chen, U.N. Katugampola, Hermite-Hadamard and Hermite-Hadamard-Fejér type inequalities for generalized fractional integrals, J. Math. Anal. Appl. 446 (2017), 1274–1291. https://doi.org/10.1016/j.jmaa.2016.09.018.
    • [8] F. Ertuğral, M.Z. Sarikaya, Simpson type integral inequalitites for generalized fractional integral, RACSAM, Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat. 113 (2019), 3115-3124. https://doi.org/10.1007/s13398-019-00680-x.
    • [9] F. Ertuğral, M.Z. Sarikaya, H. Budak, On Hermite-Hadamard type inequalities associated with the generalized fractional integrals. Preprint, 2019. https://www.researchgate.net/publication/334634529.
    • [10] R. Gorenflo, F. Mainardi, Fractional calculus, in: A. Carpinteri, F. Mainardi (Eds.), Fractals and fractional calculus in continuum mechanics, Springer Vienna, Vienna, 1997: pp. 223–276. https://doi.org/10.1007/978-3-7091-2664-6_5.
    • [11] A. Gozpinar, E. Set, S.S. Dragmir, Some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute value are s-convex, Acta Math. Univ. Comen. 88 (2019), 87-100.
    • [12] J. Hadamard, Étude sur les propriét és des fonctions entières et en particulier d’une fonction considérée par Riemann, J. Math. Pures. Appl. 58 (1893), 171-216. http://eudml.org/doc/234668.
    • [13] İ. İşan, S. Wu, Hermite–Hadamard type inequalities for harmonically convex functions via fractional integrals, Appl. Math. Comput. 238 (2014), 237–244. https://doi.org/10.1016/j.amc.2014.04.020.
    • [14] M. Iqbal, M.I. Bhatti, K. Nazeer, Generalization of inequalities analogous to Hermite-Hadamard inequality via fractional integrals, Bull. Korean Math. Soc. 52 (2015), 707-716. https://doi.org/10.4134/BKMS.2015.52.3.707.
    • [15] M. Jleli, D. O’Regan, B. Samet, On Hermite-Hadamard type inequalities via generalized fractional integrals, Turkish J. Math. 40 (2016), 1221–1230. https://doi.org/10.3906/mat-1507-79.
    • [16] U.N. Katugampola, New approach to a generalized fractional integral, Appl. Math. Comput. 218 (2011), 860–865. https://doi.org/10.1016/j.amc.2011.03.062.
    • [17] R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math. 264 (2014), 65–70. https://doi.org/10.1016/j.cam.2014.01.002.
    • [18] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and applications of fractional differential equations, 1st ed, Elsevier, Amsterdam, Boston, 2006.
    • [19] K. Liu, J. Wang, D. O’Regan, On the Hermite–Hadamard type inequality for ψ-Riemann–Liouville fractional integrals via convex functions, J. Inequal. Appl. 2019 (2019), 27. https://doi.org/10.1186/s13660-019-1982-1.
    • [20] M. Matloka, Hermite-Hadamard type inequalities for fractional integrals, RGMIA Res. Rep. Collect. 20 (2017), Article 69. https://rgmia.org/papers/v20/v20a69.pdf.
    • [21] N. Mehreen, M. Anwar, Some inequalities via ψ-Riemann-Liouville fractional integrals, AIMS Math. 4 (2019), 1403–1415. https://doi.org/10.3934/math.2019.5.1403.
    • [22] S. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations, John Wiley & Sons, Hoboken, 2003.
    • [23] P.O. Mohammed, New generalized Riemann-Liouville fractional integral inequalities for convex functions, J. Math. Inequal. 15 (2021), 511–519. https://doi.org/10.7153/jmi-2021-15-38.
    • [24] R.E. Moore, Interval analysis, Prentice-Hall, Inc., Englewood Cliffs, 1966.
    • [25] R.E. Moore, R.B. Kearfott, M.J. Cloud, Introduction to interval analysis, SIAM, Philadelphia, PA, 2009.
    • [26] S. Mubeen, G.M. Habibullah, k-Fractional integrals and application, Int. J. Cont. Math. Sci. 7 (2012), 89-94.
    • [27] E. Sadowska, Hadamard inequality and a refinement of jensen inequality for set—valued functions, Results. Math. 32 (1997), 332–337. https://doi.org/10.1007/bf03322144.
    • [28] M.Z. Sarikaya, E. Set, H. Yaldiz, N. Başak, Hermite-Hadamard’s inequalities for fractional integrals and related fractional integral, Math. Computer Model. 57 (2013), 2403–2407. https://doi.org/10.1016/j.mcm.2011.12.048.
    • [29] M.Z. Sarikaya, H. Yaldiz, On generalization integral inequalities for fractional integrals, Nihonkai Math. J. 25 (2014), 93-104.
    • [30] M.Z. Sarikaya, H. Yaldiz, On Hermite-Hadamard type inequalities for ϕ-convex functions via fractional integrals, Malaysian J. Math. Sci. 9 (2015), 243-258.
    • [31] M.Z. Sarikaya, F. Ertuğral, On the generalized Hermite-Hadamard inequalities, Ann. Univ. Craiova - Math. Computer Sci. Ser. 47 (2020), 193-213.
    • [32] X.X. You, M.A. Ali, H. Budak, et al. Extensions of Hermite–Hadamard inequalities for harmonically convex functions via generalized fractional integrals, J. Inequal. Appl. 2021 (2021), 102. https://doi.org/10.1186/s13660-021-02638-3.
    • [33] D. Zhao, M.A. Ali, A. Kashuri, H. Budak, M.Z. Sarikaya, Hermite–Hadamard-type inequalities for the intervalvalued approximately h-convex functions via generalized fractional integrals, J. Inequal. Appl. 2020 (2020), 222. https://doi.org/10.1186/s13660-020-02488-5.
    • [34] Y. Zhao, H. Sang, W. Xiong, Z. Cui, Hermite–Hadamard-type inequalities involving ψ-Riemann–Liouville fractional integrals via s-convex functions, J. Inequal. Appl. 2020 (2020), 128. https://doi.org/10.1186/s13660-020-02389-7.